The Mathematical Theory of Knots and Braids - 1st Edition - ISBN: 9780444867148, 9780080871936

The Mathematical Theory of Knots and Braids, Volume 82

1st Edition

Authors: S. Moran
Hardcover ISBN: 9780444867148
eBook ISBN: 9780080871936
Imprint: North Holland
Published Date: 1st January 1983
Page Count: 294
Tax/VAT will be calculated at check-out
255.00
195.00
155.00
Unavailable
Compatible Not compatible
VitalSource PC, Mac, iPhone & iPad Amazon Kindle eReader
ePub & PDF Apple & PC desktop. Mobile devices (Apple & Android) Amazon Kindle eReader
Mobi Amazon Kindle eReader Anything else

Institutional Access


Description

This book is an introduction to the theory of knots via the theory of braids, which attempts to be complete in a number of ways. Some knowledge of Topology is assumed. Necessary Group Theory and further necessary Topology are given in the book. The exposition is intended to enable an interested reader to learn the basics of the subject. Emphasis is placed on covering the theory in an algebraic way. The work includes quite a number of worked examples. The latter part of the book is devoted to previously unpublished material.


Details

No. of pages:
294
Language:
English
Copyright:
© North Holland 1983
Published:
Imprint:
North Holland
eBook ISBN:
9780080871936

About the Authors

S. Moran Author